# SDR UPS 803934

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 602493
- Condition: Corroded
- Location: Fs 1620-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, HEAVY CORR AT LONGERON 30R, FS 1620 TO 1660.  REPLACED LONGERON SECTION PER 51-1-20D.
